# SDR 9800119867

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FLIGHT CREW MEMEBER DISCOVERED A SMALL FLAME IN THE LEFT WHEEL WELL AT THE LOCATION OF THE ELECTRIC HYDRAULIC PUMP CANNON PLUG.  GROUND PERSONNEL EXTINGUISHED THE FIRE AND FLIGHT CREW EVACUATED AIRCRAFT AS A PRECAUTION.  MAINTENANCE REPLACED THE LEFT ELECTRIC HYDRAULIC PUMP AND REPAIRED CANNON PLUG WIRING, OPERATIONAL CHECK OK.
